ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2009 , Volume 11 , Issue 1

Select all articles

Export/Reference:

Preface
Bernard Dacorogna, Elvira Mascolo and Carlo Sbordone
2009, 11(1): i-ii doi: 10.3934/dcdsb.2009.11.1i +[Abstract](709) +[PDF](29.8KB)
Variational models for incompressible Euler equations
Luigi Ambrosio
2009, 11(1): 1-10 doi: 10.3934/dcdsb.2009.11.1 +[Abstract](1055) +[PDF](177.0KB)
Fastness and continuous dependence in front propagation in Fisher-KPP equations
Margarita Arias, Juan Campos and Cristina Marcelli
2009, 11(1): 11-30 doi: 10.3934/dcdsb.2009.11.11 +[Abstract](874) +[PDF](262.3KB)
A nonlinear interpolation result with application to the summability of minima of some integral functionals
Lucio Boccardo and Daniela Giachetti
2009, 11(1): 31-42 doi: 10.3934/dcdsb.2009.11.31 +[Abstract](832) +[PDF](179.0KB)
Higher integrability for minimizers of anisotropic functionals
Menita Carozza, Gioconda Moscariello and Antonia Passarelli
2009, 11(1): 43-55 doi: 10.3934/dcdsb.2009.11.43 +[Abstract](908) +[PDF](180.9KB)
Comparison results without strict convexity
Arrigo Cellina, Carlo Mariconda and Giulia Treu
2009, 11(1): 57-65 doi: 10.3934/dcdsb.2009.11.57 +[Abstract](756) +[PDF](145.6KB)
Regularity under sharp anisotropic general growth conditions
Giovanni Cupini, Paolo Marcellini and Elvira Mascolo
2009, 11(1): 67-86 doi: 10.3934/dcdsb.2009.11.67 +[Abstract](801) +[PDF](273.3KB)
Regularity and selecting principles for implicit ordinary differential equations
Bernard Dacorogna and Alessandro Ferriero
2009, 11(1): 87-101 doi: 10.3934/dcdsb.2009.11.87 +[Abstract](1038) +[PDF](204.7KB)
A note on the convex hull of sets of finite perimeter in the plane
Alessandro Ferriero and Nicola Fusco
2009, 11(1): 103-108 doi: 10.3934/dcdsb.2009.11.103 +[Abstract](1113) +[PDF](116.5KB)
Discrete dynamics of complex bodies with substructural dissipation: Variational integrators and convergence
Matteo Focardi and Paolo Maria Mariano
2009, 11(1): 109-130 doi: 10.3934/dcdsb.2009.11.109 +[Abstract](1080) +[PDF](299.1KB)
Nondivergence elliptic equations with unbounded coefficients
Luigi Greco, Gioconda Moscariello and Teresa Radice
2009, 11(1): 131-143 doi: 10.3934/dcdsb.2009.11.131 +[Abstract](881) +[PDF](208.5KB)
$L^p$-integrability & weak type $L^{2}$-estimates for the gradient of harmonic mappings of $\mathbb D$
Tadeusz Iwaniec, Gaven Martin and Carlo Sbordone
2009, 11(1): 145-152 doi: 10.3934/dcdsb.2009.11.145 +[Abstract](882) +[PDF](139.4KB)
The Janossy effect and hybrid variational principles
David Kinderlehrer and Michał Kowalczyk
2009, 11(1): 153-176 doi: 10.3934/dcdsb.2009.11.153 +[Abstract](801) +[PDF](290.5KB)
Higher integrability results for non smooth parabolic systems: The subquadratic case
Chiara Leone, Anna Verde and Giovanni Pisante
2009, 11(1): 177-190 doi: 10.3934/dcdsb.2009.11.177 +[Abstract](983) +[PDF](213.3KB)
Existence of bounded solutions to some nonlinear degenerate elliptic systems
Francesco Leonetti and Pier Vincenzo Petricca
2009, 11(1): 191-203 doi: 10.3934/dcdsb.2009.11.191 +[Abstract](822) +[PDF](185.3KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]